# SDR MASA200700353

- Difficulty date: June 22, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 27,924 hours, 20,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2903 PHX.  AFT EMERGENCY CEILING FLOOD LIGHT INOP.  RELAMPED FLOOD LIGHT.
